# SDR TSAA0436040

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 11,219 hours, 3,095 cycles
- Engine: Ge CFM56*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074925
- Part serial: 7120
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BLEED VALVE DOES NOT CLOSE.  RETURN TO HNL, NO EMERGENCY DECLARED; REQUESTED PRECAUTIONARY FOR OVERWEIGHT LANDING AND POSSIBLE HOT BRAKES.  OVERWEIGHT LANDING (147,000 LBS) WITH MINIMUM SINK RATE.  WITH ENGINE NR 1 AT IDLE, VERIFIED NR 1 ENGINE BLEED DOES NOT TURN OFF WITH SWITCH POSITION IN OFF.  VERIFIED BLEED AIR REGULATOR INOP, REMOVED AND REPLACED IAW AMM 36-11-03-4.  OPS CHECK GOOD.  VERIFIED 4 EA BRAKES WARM TO TOUCH.  OPS CHECK NORMAL IAW AMM 05-51-35-2.  PERFORMED OVERWEIGHT LANDING INSPECTION PHASE I IAW AMM 05-51-35-2, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
